# SDR VNAA2019012599908

- Difficulty date: January 25, 2019
- Submitted: January 26, 2019
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 34,429 hours, 34,460 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 RPB WEB HAS AN AREA OF MULTIPLE INDICATIONS NOTED AT BL0 WL109 TO WL111.5 BY 60% FSH. FAILED NDT INSP.
